# SDR DALA13015933215

- Difficulty date: April 10, 2013
- Submitted: April 11, 2013
- Operation: Air carrier
- Aircraft: N315US
- Make and model: Airbus A320-211
- Aircraft serial: 171
- Aircraft time: 67,879 hours, 30,169 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON WEB LOCATED BETWEEN FR 51 TO FR 52 STR 38R IN AFT CARGO COMPARTMENT (AFTER REMOVED PROFILE LOC BETWEEN FR 48 AND FR 52A STR 38R AFT CC PERFORMED VISUAL INSPECTION)   REPLACED WEB LOCATED BETWEEN FR 51 TO FR 52 STR 38R IN AFT CARGO COMPARTMENT IAW SRM 51-72-11.
